Skip to Content

Does abilify cause increased and abnormal dreaming or nightmares?

Question is Closed
Report Favorite

Answers (2)

11 Sep 2012

I could find no evidence stating that, however this is a psycho active drug, therefor its entirely possible.

Votes: +2

11 Sep 2012

Hello Acsady. Yes it does. One of the side effects to taking Abilify are dreams that are almost life like. (Reality) Another drug for example with the same side effect is Remeron/Mirtazapine. Best of wishes, pledge

Votes: +2

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?

Is the posssible weight gain from the increased appetite side effect, or is the weight gain an automatic side effect from abilify itself? And, has ...

1 answer 2 Jan 2012

I am on 90 mg of Cymbalta and have been titrated up to 15 mg of Abilify. When I first started?

... taking Abilify at low doses I noticed a big difference but then the effects would taper off. My doctor has increased my dose to 15 mg about a ...

1 answer 25 Oct 2012

My son was taking Abilify for his Tourettes until he turned 26?

He is no longer covered under our insurance. He has no insurance of his own. Is there any assistance from the drug company or anyone so that he can ...

2 answers 2 Jan 2013

Abilify - Yes/ no increase dosage?

Been on abilify and lexapro for 2 years. Depression began to worsen slightly doc increased abilify to 5mg from 2mg. Started to notice shortness of ...

2 answers 27 Nov 2013

Nightmares & Anxiety on Bupropion?

The last 2 nights I've had nightmares and increased anxiety in the morning. I also feel out of it like I'm kind of in a daze. I know that ...

4 answers 20 Oct 2015